# SDR DALA1317296813

- Difficulty date: September 28, 2012
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 39,329 hours, 11,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Punctured
- Location: Bs 1580 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN. THE PUNCTURE IS LOCATED BELOW THE S20L LAP JOINT AT APPROX BS 1581, 37 INCHES FWD OF SKIN PANEL EDGE AND 26 INCHES BELOW WL-0.  REPAIR IAW ERA 496950-14.
